# SDR CALA2022090502271

- Difficulty date: September 4, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767
- Aircraft serial: 25394
- Aircraft time: 115,832 hours, 18,069 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: None
- Part number: 161T60463
- Condition: None
- Location: R Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 RIGHT MAIN GEAR FWD JURY STRUT SPRING SNAPPED OFF DURING LANDING. PART RETREIVED BY PORT AUTHORITY AND RETURNED BACK TO MX. NOTIFIED LINE CONTROL AND TOMC. INSTALLED NEW RIGHT MAIN GEAR FWD JURY STRUT SPRING PER AMM 32-32-05-404-009; ADD EMP:U393384
